# SDR BAQA081097

- Difficulty date: October 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 189 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1002
- Part serial: 0290
- Condition: Inoperative
- Location: Cockpit
- Part time: 189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SEGMENTS INOPERATIVE.  WEIGHT/VNE INOPERATIVE.  NO HARD CARD AVAILABLE. REPLACED WITH SERVICEABLE UNIT.
